# SDR ASAA0842734

- Difficulty date: March 3, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353501
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACH CLIP AT BS 807 OUTBD OF RT CARGO TIE DOWN TRACK RBL 13.80 ON FWD SIDE AFT CARGO PIT CORROSION ON ATTACH CLIP IN AFT CARGO AT BS 807 OUTBOARD OF RT CARGO TIE DOWN TRACK RBL 13.80 FOUND BEYOND LIMITS.  REPLACED WITH NEW PART IAW B737 400 SRM LT 51 40 02.
